# SDR MALA976400

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N48XJ
- Make and model: Saab SF340A
- Aircraft serial: 048
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Part number: GPP125012
- Condition: Leaking
- Location: Hydraulic Bay
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

WHEN THE GEAR IS SELECTED UP THE HYDRAULIC PUMP RUNS CONTINOUSLY, EVEN THOUGH THE GEAR INDICATES UP AND LOCKED.  WHEN THE GEAR IS SELECTED DOWN THE AUTO FUNCTION WORKS PROPERLY AFTER THE GEAR IS DOWN AND LOCKED.  MAINTENANCE REPLACED 9ML PRESSURE SWITCH.  SWUNG AC SERVERAL TIMES, ALL CHECKS GOOD.  ALL WORK DONE IAW SF340 MM CHAPTER 29.
